Codimension-One Imbedded Spheres
Inventiones mathematicae, Tome 10 (1970), pp. 44-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__10_142021,
author = {P.J. KAHN},
title = {Codimension-One {Imbedded} {Spheres}},
journal = {Inventiones mathematicae},
pages = {44--56},
year = {1970},
volume = {10},
zbl = {0184.48603},
url = {http://geodesic.mathdoc.fr/item/IM_1970__10_142021/}
}
P.J. KAHN. Codimension-One Imbedded Spheres. Inventiones mathematicae, Tome 10 (1970), pp. 44-56. http://geodesic.mathdoc.fr/item/IM_1970__10_142021/